# SDR DXTA2021112252360

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 1,089 hours, 736 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT / CABIN: WHITE HAZE DEVELOPED IN THE CABIN AFTER ENGINE SHUTDOWN WITH APU RUNNING AND APU BLEED AIR ON. THERE WAS NOT ODOR FROM THE HAZE.  REMOVED AND REPLACED APU REF 680A MM 49-10-00 OPS AND LEAK CHECKS GOOD. NO SMOKE OR HAZE DURING RUNS
